It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board


Schizophrenia Board Index


i am lucky, i have never experienced TD, even on meds such as haldol and thorazine where it is considered somewhat inevitable. i used to have seizures occasionally when i was a drug addict (i've been clean for 2 years now), but although clozaril and seroquel both affect the seizure threshold (and i'm currently on both), clozaril has never given me problems. from my understanding the risk obviously increases as the dose increases, and i've been able to control my symptoms fairly well with just 400 mg. when you get up to 900 is when the problems really start.

i understand why you'd be hesitant to start this medication. the side effects can be fairly severe, and you have to get blood tests every week, then after 6 months every two weeks, and after a year once a month, and it's a hassle. again, like you said, the increased seizure risk is an issue, too. but there are real benefits, too.

i hope you find something that works! good luck.





All times are GMT -7. The time now is 10:29 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!